A characterization of multiwavelet packets on general lattices


Department of Mathematics, University of Kashmir, South Campus, Anantnag-192101, Jammu and Kashmir, India


The objective of this paper is to establish a complete characterization of multiwavelet packets associated with matrix dilation on general lattices $\Gamma$ in $\mathbb{R}^d$ by virtue of time-frequency analysis, matrix theory and operator theory.


Volume 6, Issue 1 - Serial Number 1
January 2015
Pages 69-84
  • Receive Date: 07 March 2013
  • Revise Date: 17 August 2014
  • Accept Date: 20 November 2014
  • First Publish Date: 08 March 2015